JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON n-FOLD STRONG IDEALS OF BH-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 2,  2011, pp.271-277
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.2.271
 Title & Authors
ON n-FOLD STRONG IDEALS OF BH-ALGEBRAS
Ahn, Sun-Shin; Kim, Eun-Mi;
  PDF(new window)
 Abstract
The notion of n-fold strong ideal in BH-algebra is introduced and some related properties of it are investigated. The role of initial segments in BH-algebras is described.
 Keywords
initial segments;ideals;(n-fold) strong ideals;
 Language
English
 Cited by
1.
FALLING SUBALGEBRAS AND IDEALS IN BH-ALGEBRAS,;;

한국수학교육학회지시리즈B:순수및응용수학, 2012. vol.19. 3, pp.251-262 crossref(new window)
2.
FUZZY STRONG IDEALS OF BH-ALGEBRAS WITH DEGREES IN THE INTERVAL (0, 1],;;

Journal of applied mathematics & informatics, 2013. vol.31. 1_2, pp.211-220 crossref(new window)
1.
FUZZY STRONG IDEALS OF BH-ALGEBRAS WITH DEGREES IN THE INTERVAL (0, 1], Journal of applied mathematics & informatics, 2013, 31, 1_2, 211  crossref(new windwow)
2.
FALLING SUBALGEBRAS AND IDEALS IN BH-ALGEBRAS, The Pure and Applied Mathematics, 2012, 19, 3, 251  crossref(new windwow)
 References
1.
S. S. Ahn and Jin Hwa Lee, Rough Strong Ideals in BH-algebras, Honam Math. J., 32(2010), 203-215. crossref(new window)

2.
K. Iseki, On BCI-algebras, Mathematics Seminar Notes, 8(1980), 125-130.

3.
K. Iseki and S. Tanaka , An introduction to the theory of BCK-algebras, Math. Japonica, 23(1978), 1-26.

4.
Y. B. Jun, E. H. Roh and H. S. Kim, On BH-algebras, Scientae Math. 1(1998), 347-354.

5.
D. Mundici, MV-algebras are categorically equivalent to bounded commutative BCK-algebras, Math. Japon., 31(1986), 889-894.

6.
J. Meng, Implicative commutative semigroups are equivalent to a class of BCK-algebras, Semigroup Forum, 50(1995), 89-96. crossref(new window)

7.
J. Meng and Y. B. Jun, BCK-algebras, Kyung Moon Sa, Seoul, 1994.

8.
E. H. Roh and S. Y. Kim, On $BH^\ast$-subalgebras of transitive $BH^\ast$-algebras, Far East J. Math. Sci., 1(1999), 255-263.